# SDR SIMA20150220003

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,682 hours, 33,262 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605409009
- Part serial: 0394
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

UPON DESCENT, THE SPEED BRAKES WERE OPENED WHEN COMMANDED TO CLOSE.  THE ACFT EXHIBITED A PRONOUNCED BUT CONTROLLABLE ROLL TO THE RT, FOLLOWED BY SPOILER FAIL MSG ON EICAS.  AFTER 15 - 20 SECS THE ACFT RETURNED TO NORMAL CONFIG & THE SPOILER FAIL MSG EXTINGUISHED.  PROBLEM REOCCURRED DURING LANDING ROLL OUT ALSO.  R & R SPEED BRAKE ACCUMULATOR ON RT SIDE IAW AMM 27-62-02.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
